# SDR SWAA2023122831574

- Difficulty date: December 14, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER AFT BLADE SEAL FWD TRACK IS CRACKED.<[01] INSTALLED R/H HORIZONTAL STAB UPPER AFT BLADE SEAL FWD TRACK PER SRM 51-40-02;[02] VERIFIED INSTALLATION OF NEW R/H HORIZONTAL STAB UPPER AFT BLADE SEAL FWD TRACK PER SRM 51-40-02
